advertisement
Question
Posted by: Andy | 2011/01/13

Period after Mirena

Hi

I got the Mirena inserted last month and had my first period, it has been lasting for 10 days now, is this normal? My usual cycle was only 4 days. How long should I expect this to continue, and should I go back to my doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. Irregular periods can occur for up to 9 months after insertion of the Mirena.They are usually light.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/16

It is normal. Irregular periods can occur for up to 9 months after insertion of the Mirena.They are usually light.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement